question-icon

Does Valium and Ativan cause fatigue and drowsiness?

default
Posted on Sun, 6 Dec 2015
Question: Hi I have just come out of hospital and am on Ativan 5 mg at night and 125 serequel and cannot get out of bed
I am extremely tired and sleepy and want to know how to get off the serequel. I also take 2 mg Valium as a prn
Please help me get off serequel
Thanks
doctor
Answered by Dr. Rakesh Madhyastha (3 hours later)
Brief Answer:
Taper and stop

Detailed Answer:
Hello

Thanks for the query

Tapering Seroquel has two school of thoughts. One set of doctors stop it immediately as the there will be no physical withdrawal symptoms and most symptoms are psychological. However I personally stop like this
1. I first divide the same dose into morning and night. For example, I would divide seroquel 125mg half tablet in the morning and then half at night for a week
2. Next I would stop the morning dose for a week followed by the evening dose

I hope I was of help,if you have any further queries please get back to me

Regards
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4360 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Valium and Ativan cause fatigue and drowsiness?

Brief Answer: Taper and stop Detailed Answer: Hello Thanks for the query Tapering Seroquel has two school of thoughts. One set of doctors stop it immediately as the there will be no physical withdrawal symptoms and most symptoms are psychological. However I personally stop like this 1. I first divide the same dose into morning and night. For example, I would divide seroquel 125mg half tablet in the morning and then half at night for a week 2. Next I would stop the morning dose for a week followed by the evening dose I hope I was of help,if you have any further queries please get back to me Regards